# SDR USAA2014072100028

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 51,143 hours, 21,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757160100500
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON RT WING OTBD FLAP TE APPROX BETWEEN WS 5512 TO WS 1166418 & RIB-10 TO RIB 22.  REPAIRED RT WING OTBD FLAP TE EA 208083 & DWG D57571108.
